Power subgroups of some Hecke groups II

Cangul İ. N., Sahin R., Ikikardes S., Koruoglu O.

HOUSTON JOURNAL OF MATHEMATICS, vol.33, no.1, pp.33-42, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 1
  • Publication Date: 2007
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.33-42
  • Bursa Uludag University Affiliated: Yes


Let q >= 3 be an odd integer and let H(lambda(q)) be the Hecke group associated to q. Let m be a positive integer and H-m(lambda(q)) be the m-th power subgroup of H(lambda(q)). In this work, the power subgroups H-m(lambda(q)) are discussed. The Reidemeister-Schreier method and the permutation method are used to obtain the abstract group structure and generators of H-m(lambda(q)); their signatures are then also determined. A similar result on the Hecke groups H(lambda(q)), q prime, which says that H'(lambda(q)) congruent to H-2(lambda) boolean AND H-q (lambda(q)), is generalized to Hecke groups H(lambda(q)) with q >= 3 odd integer.